Definable group extensions in semi-bounded o-minimal structures

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

EDMUNDO, Mário J., Pantelis E. ELEFTHERIOU, 2009. Definable group extensions in semi-bounded o-minimal structures. In: Mathematical Logic Quarterly. Wiley. 55(6), pp. 598-604. ISSN 0942-5616. eISSN 1521-3870. Available under: doi: 10.1002/malq.200910027

@article{Edmundo2009-12Defin-49648, title={Definable group extensions in semi-bounded o-minimal structures}, year={2009}, doi={10.1002/malq.200910027}, number={6}, volume={55}, issn={0942-5616}, journal={Mathematical Logic Quarterly}, pages={598--604}, author={Edmundo, Mário J. and Eleftheriou, Pantelis E.} }

eng 2020-05-26T12:40:25Z In this note we show: Let R = 〈R , <, +, 0, …〉 be a semi‐bounded (respectively, linear) o‐minimal expansion of an ordered group, and G a group definable in R of linear dimension m ([2]). Then G is a definable extension of a bounded (respectively, definably compact) definable group B by 〈R<sup>m</sup> , +〉 Edmundo, Mário J. Eleftheriou, Pantelis E. Definable group extensions in semi-bounded o-minimal structures Eleftheriou, Pantelis E. terms-of-use 2009-12 2020-05-26T12:40:25Z Edmundo, Mário J.

This item appears in the following Collection(s)

Search KOPS


Browse

My Account